Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain while on medication for pelvic TB - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
User :   I have been diaganoised pelvis TB and taking Ri , Combutol , pyzinha tablets for 35 days , there is not very much reduction of pain is observed , very little is pain is reduced , and I am having more hungry during these days , taking large amount foods , is this a side effect of this tablets , when the pain will get redcued further and how long I may have to take the medicines
Doctor :   Hi
User :   hello dr
Doctor :   May I know your age?
User :   36
Doctor :   Ok
Doctor :   Since when are you on these medications?
User :   about 35 days dr
Doctor :   Let me brief you.
User :   yes dr , I am listening to you
Doctor :   The antitubercular medications that you are presently on are given to control the infection.
Doctor :   These medications will over the time reduce the infection and inflammation and will eventually free your symptoms.
Doctor :   However, you may need additional pain relievers, if your pain is very discomforting.
Doctor :   These medication are known to reduce appetite and not increase the appetite, hence the problem that you report aren't the side effects .
Doctor :   Hence my suggestion are report to your treating doctor for prescription of pain relievers, which will help in reducing the pain.
Doctor :   Antitubercular medications for pelvic tuberculosis may be necessary for 9 months.
Doctor :   Have you followed what I have suggested?
Doctor :   Do you have any other query?
User :   yes Dr , I followed ,
Doctor :   Do you have any other query?
User :   what are all the suggested food during these period of taking these tablets
Doctor :   These medication can lead to gastritis.
Doctor :   Hence you are recommended to use less spicy food,
Doctor :   along with these plenty of fruits and vegetables are essential.
Doctor :   There are no other dietary restrictions.
User :   taking fish and eggs will support
Doctor :   A good nutritious diet, rich in proteins and vitamins will aid in preventing nutritional deficiencies arising both from the illness and medications.
Doctor :   hence fish, egg will also be a good diet.
Doctor :   Have you followed?
Doctor :   Do you have any other query?
User :   I need not worry on having frequent hungry
User :   and more tiredness
Doctor :   You will need to worry, if you are eating less.
Doctor :   Tiredness occurs more due to the infection than the medications,
User :   no Dr , I am taking more amount of food than my normal routine
Doctor :   hence tiredness alone doesn't need change of medications.
User :   What are all the other side effects amy I have over the 9 months period
Doctor :   Continue with the present medications, report to your doctor and use additional pain relievers and good nutrition is essential requirement now.
User :   What are all the other side effects amy I have over the 9 months period
Doctor :   Side effects can include reduced appetite, gastritis, jaundice, vision disturbances and so on can occur while on these pilss.
Doctor :   If you find such symptoms, report to your doctor.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor